MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 NIAGARA SLIM-CATH DIALYSIS CATHETER KIT 12F X 24CM (STRAIGHT) (SHORT-TERM) DL; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED

C.R. BARD, INC. (BASD) -3006260740 NIAGARA SLIM-CATH DIALYSIS CATHETER KIT 12F X 24CM (STRAIGHT) (SHORT-TERM) DL; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Model Number N/A
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
 
Event or Problem Description
It was reported by the customer the eve of november 22, the doctor placed an indwelling hemodialysis catheter for the patient and found that the puncture point was ruptured and could not be used, resulting in another set of tubes being dismantled and re-instilled.No other information provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a cracked connector was confirmed but the exact cause remains unknown.The product returned for evaluation was one 18 ga introducer needle.The returned product sample was evaluated and the luer connector was observed to be cracked.The fracture features were consistent with outward radiating forces originating within the luer hub orifice, and the characteristics observed which supported this type of failure included: ¿ a crack was observed which was longitudinally aligned.¿ multiple superficial cracks were also seen surrounding the primary damage and were also longitudinally aligned.¿ functional testing of infusion revealed a leak(s) emanating from the crack(s).¿ functional testing of aspiration showed that air was drawn into the syringe with test water.It was determined that the forceful insertion of a connecting device may have contributed to the observed damage; however, attempts to replicate this type of failure were unsuccessful which suggested that additional unidentified contributing factors may have also been involved.Consequently, the event was classified as cause unknown.H3 other text : evaluation findings in section h:11.

Brand Name
NIAGARA SLIM-CATH DIALYSIS CATHETER KIT 12F X 24CM (STRAIGHT) (SHORT-TERM) DL
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
suedabba mahboobi
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key18314871
Report Number3006260740-2023-05672
Device Sequence Number20371581
Product Code MPB
UDI-Device Identifier00801741045370
UDI-Public(01)00801741045370
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K010778
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number5553240
Device Lot NumberREGS0633
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer04/29/2024
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown